# SDR SWAA2022012029864

- Difficulty date: April 13, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 33,932 hours, 19,979 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK IN THE L/H TRAILING EDGE LATERAL WEB JUST INBRD OF THE DEFLECTOR RIB / FOUND CRACK IN L/H TRAILING EDGE LATERAL WEB. REMOVED CRACKED WEB FROM FIXED TRAILING EDGE PANEL. LOCATED AND DRILLED NEW LATERAL WEB. INSTALLED NEW TRAILING EDGE LATERAL WEB TO FIXED TRAILING EDGE PANEL JUST INBOARD OF DEFLECTOR RIB IAW SRM 51-40-02-0G-0; DWG 115A2512 REV A. SRM 5140-05-0G-0 ATAG #WN0694
